Advanced search options

Advanced Search Options 🞨

Browse by author name (“Author name starts with…”).

Find ETDs with:

in
/  
in
/  
in
/  
in

Written in Published in Earliest date Latest date

Sorted by

Results per page:

Sorted by: relevance · author · university · dateNew search

You searched for subject:(pullback attractors). Showing records 1 – 3 of 3 total matches.

Search Limiters

Last 2 Years | English Only

No search limiters apply to these results.

▼ Search Limiters


University of Illinois – Chicago

1. Kavlie, Landon J. An Investigation of the Forced Navier-Stokes Equations in Two and Three Dimensions.

Degree: 2015, University of Illinois – Chicago

This dissertation is devoted to expanding the classical theory of the forced Navier-Stokes equations. First, we study the regularity of solutions to the two dimensional Navier-Stokes equations with a singular or ``fractal'' forcing term. The classical theory tells us that the two dimensional Navier-Stokes equations gain two derivatives on a sufficiently smooth force. Following these classical methods we extend this result to spaces with negative fractional derivatives. However, these methods break down at a critical value. In this case, we show that one can still gain two derivatives locally in time. Next, we investigate the long-term behavior of both the two dimensional and three dimensional Navier-Stokes equations with a time-dependent force. When the force is independent of time, it is known that the long-term behavior of the Navier-Stokes equations is encapsulated within a set called the global attractor. The global attractor has a nice characterization, even in the three dimensional case, where we still do not know if there exists unique solutions. We present a framework for studying the existence of an analogous object, the pullback attractor, when the force depends on time. We study the existence and structure of these pullback attractors as well as the relationship between the pullback attractor and other existing notions of attractors. Finally, we apply our framework to the two dimensional and three dimensional Navier-Stokes equations with an appropriate time-dependent force. We also study the effect that the size of the force has on the size of the pullback attractor. Finally, we show that if the force is sufficiently small and periodic, there must exist a unique, smooth, periodic solution to the three dimensional Navier-Stokes equations. Advisors/Committee Members: Cheskidov, Alexey (advisor), Bona, Jerry (committee member), Nenciu, Irena (committee member), Shvydkoy, Roman (committee member), Silvestre, Luis (committee member), Sparber, Christof (committee member).

Subjects/Keywords: Navier-Stokes equations; regularity; pullback attractors

Record DetailsSimilar RecordsGoogle PlusoneFacebookTwitterCiteULikeMendeleyreddit

APA · Chicago · MLA · Vancouver · CSE | Export to Zotero / EndNote / Reference Manager

APA (6th Edition):

Kavlie, L. J. (2015). An Investigation of the Forced Navier-Stokes Equations in Two and Three Dimensions. (Thesis). University of Illinois – Chicago. Retrieved from http://hdl.handle.net/10027/19469

Note: this citation may be lacking information needed for this citation format:
Not specified: Masters Thesis or Doctoral Dissertation

Chicago Manual of Style (16th Edition):

Kavlie, Landon J. “An Investigation of the Forced Navier-Stokes Equations in Two and Three Dimensions.” 2015. Thesis, University of Illinois – Chicago. Accessed April 21, 2021. http://hdl.handle.net/10027/19469.

Note: this citation may be lacking information needed for this citation format:
Not specified: Masters Thesis or Doctoral Dissertation

MLA Handbook (7th Edition):

Kavlie, Landon J. “An Investigation of the Forced Navier-Stokes Equations in Two and Three Dimensions.” 2015. Web. 21 Apr 2021.

Vancouver:

Kavlie LJ. An Investigation of the Forced Navier-Stokes Equations in Two and Three Dimensions. [Internet] [Thesis]. University of Illinois – Chicago; 2015. [cited 2021 Apr 21]. Available from: http://hdl.handle.net/10027/19469.

Note: this citation may be lacking information needed for this citation format:
Not specified: Masters Thesis or Doctoral Dissertation

Council of Science Editors:

Kavlie LJ. An Investigation of the Forced Navier-Stokes Equations in Two and Three Dimensions. [Thesis]. University of Illinois – Chicago; 2015. Available from: http://hdl.handle.net/10027/19469

Note: this citation may be lacking information needed for this citation format:
Not specified: Masters Thesis or Doctoral Dissertation

2. Christian Manuel Surco Chuño. Atratores para equações de ondas em domínios de fronteira móvel.

Degree: 2014, University of São Paulo

Este trabalho contém um estudo sobre equações de ondas fracamente dissipativas definidas em domínios de fronteira móvel ∂2u/∂t2/ + η∂u/∂t - Δu + g(u) = f(x,t), (x,t) ∈ Dτ, onde Dτ = ∪t∈(τ,+ ∞) Ot X . Dizemos que domínio Dτ possui fronteira móvel se admitirmos que a fronteira Γt de de Ot varia em relação a t. Nossa contribuição é dividida em três etapas. 1 - Provamos que o problema munido da condição de fronteira de Dirichlet é bem posto no sentido de Hadamard (existência global, unicidade e dependência contínua dos dados) para soluções fortes e fracas. Nessa etapa utilizamos um método clássico que transforma o domínio dependente de t em um domínio fixo. Como consequência observamos que o sistema é essencialmente não autônomo. 2 - Buscamos uma teoria de sistemas dinâmicos não autônomos para estudar o operador solução do problema como um processo U(t; τ) : Xτ → Xτ, t≥ τ, definido em espaços de fase Xt = H01(Ot) × L2(Ot) que são dependentes do tempo t. 3 - No contexto da dinâmica de longo prazo encontramos hipóteses para garantir que o sistema dinâmico associado ao problema de ondas em domínios de fronteira móvel possui um atrator pullback. Basicamente admitimos que o domínio é crescente e \"time-like\". Salientamos que o nosso trabalho é o primeiro que estuda tais equações de ondas sob o ponto de vista de sistemas dinâmicos não-autônomos. Para equações parabólicas, resultados no mesmo contexto foram obtidos anteriormente por Kloeden, Marín-Rubio e Real [JDE 244 (2008) 2062-2090] e Kloeden, Real e Sun [JDE 246 (2009) 4702-4730]. Entretanto o nosso problema á hiperbólico e nã possui a regularidade das equações parabólicas.

In this work we study a weakly dissipative wave equation defined in domains with moving boundary ∂2u/∂t2/ + η∂u/∂t - Δu + g(u) = f(x,t), (x,t) ∈ Dτ, where D&tau> = ∪t∈(τ,+ ∞) Ot X . We says that a domain D&tau has moving boundary if the boundary &Gama;t of Ot varies with respect to t. Our contribution is threefold. 1 - We prove that the wave equation equipped with Dirichlet boundary condition is well-posed in the sense of Hadamard (global existence, uniqueness and continuous dependence with respect to data) for weak and strong solutions. This is done by using a classical argument that transforms the time dependent domain in a fixed domain. As a consequence we see that the problem is essentially non-autonomous. 2 -We find a theory of non-autonomous dynamical systems in order to study the solution operator as a process U(t; τ) : Xτ → Xsub>t, t≥τ, defined in time dependent phase spaces Xt = H01 (Ot) × L2.(Ot. 3 - In the context of long-time behavior of solutions we find suitable conditions to guarantee the existence of a pullback attractor. Roughly speaking, we assume the domain Q is expanding and time-like. We emphasize that our work is the first one that consider wave equations in noncylindrical domains as…

Advisors/Committee Members: Ma To Fu, Éder Rítis Aragão Costa, Gleb Germanovitch Doronin, Juan Bautista Limaco Ferrel, Pedro Marin Rubio.

Subjects/Keywords: Atratores; Fronteira móvel; Pullback; Attractors; Noncylindrical; Wave equation

Record DetailsSimilar RecordsGoogle PlusoneFacebookTwitterCiteULikeMendeleyreddit

APA · Chicago · MLA · Vancouver · CSE | Export to Zotero / EndNote / Reference Manager

APA (6th Edition):

Chuño, C. M. S. (2014). Atratores para equações de ondas em domínios de fronteira móvel. (Doctoral Dissertation). University of São Paulo. Retrieved from http://www.teses.usp.br/teses/disponiveis/55/55135/tde-17032015-113226/

Chicago Manual of Style (16th Edition):

Chuño, Christian Manuel Surco. “Atratores para equações de ondas em domínios de fronteira móvel.” 2014. Doctoral Dissertation, University of São Paulo. Accessed April 21, 2021. http://www.teses.usp.br/teses/disponiveis/55/55135/tde-17032015-113226/.

MLA Handbook (7th Edition):

Chuño, Christian Manuel Surco. “Atratores para equações de ondas em domínios de fronteira móvel.” 2014. Web. 21 Apr 2021.

Vancouver:

Chuño CMS. Atratores para equações de ondas em domínios de fronteira móvel. [Internet] [Doctoral dissertation]. University of São Paulo; 2014. [cited 2021 Apr 21]. Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-17032015-113226/.

Council of Science Editors:

Chuño CMS. Atratores para equações de ondas em domínios de fronteira móvel. [Doctoral Dissertation]. University of São Paulo; 2014. Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-17032015-113226/

3. Furtado, Izabella Durante Temporini. Atratores pullback para uma equação de difusão não autônoma com retardo.

Degree: 2020, Universidade Federal de São Carlos; Câmpus São Carlos; Programa de Pós-Graduação em Matemática – PPGM; UFSCar

Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)

Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)

Our goal in this work is to study a nonautonomous parabolic differential equation. We are going to show some results about existence of pullback attractors for this type of problem and for the equation without the delay.

O objetivo deste trabalho é estudar equações diferenciais parciais parabólicas não autônomas não clássicas. Mostramos resultados de existência de atrator pullback para esse tipo de problema e para a equação sem o retardo.

FAPESP: 18/02478-9

Advisors/Committee Members: Nascimento, Marcelo José Dias.

Subjects/Keywords: Atratores pullback; Problema não-autônomo; Semigrupos; Processos de evolução; Equação com retardo; Pullback attractors; Nonautonomous problem; Semigroups; Evolution process; Equation with delay; CIENCIAS EXATAS E DA TERRA::MATEMATICA::ANALISE::EQUACOES DIFERENCIAIS PARCIAIS

Record DetailsSimilar RecordsGoogle PlusoneFacebookTwitterCiteULikeMendeleyreddit

APA · Chicago · MLA · Vancouver · CSE | Export to Zotero / EndNote / Reference Manager

APA (6th Edition):

Furtado, I. D. T. (2020). Atratores pullback para uma equação de difusão não autônoma com retardo. (Masters Thesis). Universidade Federal de São Carlos; Câmpus São Carlos; Programa de Pós-Graduação em Matemática – PPGM; UFSCar. Retrieved from https://repositorio.ufscar.br/handle/ufscar/12754

Chicago Manual of Style (16th Edition):

Furtado, Izabella Durante Temporini. “Atratores pullback para uma equação de difusão não autônoma com retardo.” 2020. Masters Thesis, Universidade Federal de São Carlos; Câmpus São Carlos; Programa de Pós-Graduação em Matemática – PPGM; UFSCar. Accessed April 21, 2021. https://repositorio.ufscar.br/handle/ufscar/12754.

MLA Handbook (7th Edition):

Furtado, Izabella Durante Temporini. “Atratores pullback para uma equação de difusão não autônoma com retardo.” 2020. Web. 21 Apr 2021.

Vancouver:

Furtado IDT. Atratores pullback para uma equação de difusão não autônoma com retardo. [Internet] [Masters thesis]. Universidade Federal de São Carlos; Câmpus São Carlos; Programa de Pós-Graduação em Matemática – PPGM; UFSCar; 2020. [cited 2021 Apr 21]. Available from: https://repositorio.ufscar.br/handle/ufscar/12754.

Council of Science Editors:

Furtado IDT. Atratores pullback para uma equação de difusão não autônoma com retardo. [Masters Thesis]. Universidade Federal de São Carlos; Câmpus São Carlos; Programa de Pós-Graduação em Matemática – PPGM; UFSCar; 2020. Available from: https://repositorio.ufscar.br/handle/ufscar/12754

.